IIT Gandhinagar: 15 Years of ExcellenceNews

Ankush Goswami


Ankush Goswami

Post-Doctoral Fellow, Mathematics

  • Integrated MSc : National Institute of Science Education and Research (NISER), Bhubaneswar, 2013
  • PhD : University of Florida, Gainesville, 2019

Email: agoswami -AT- iitgn.ac.in

Website : https://sites.google.com/view/ankushgoswami/

  • Work experience

    • Post-Doctoral Fellow : Indian Institute of Technology, Gandhinagar (April 2021 to present)
    • Post-Doctoral Fellow : Research Institute for Symbolic Computation (RISC), Johannes Kepler University (JKU), Linz, Austria (June 2019-March 2021)

  • Selected Publications

    1. Quantum modularity of partial theta series with periodic coefficients (with Robert Osburn), Forum Math., vol. 33, no. 2 (2021), pp. 451-463. DOI:

    2. Congruences for generalized Fishburn numbers at roots of unity, Acta Arith., accepted for publication.

    3. Some formulae for coefficients in restricted $q$-products (with Venkata Raghu Tej Pantangi), J. Number Theory, 219 (2021), pages 283-299.

    4. On sums of coefficients of polynomials related to the Borwein conjectures (with Venkata Raghu Tej Pantangi), Ramanujan J., accepted for publication.

    5. A $q$-analogue for Euler's $\zeta(6)=\pi^6/945$, Ann. Comb. 23 (2019), 801-806.

    6. A $q$-analogue for Euler’s evaluation of the Riemann zeta function, Res. Number Theory 5 (2019), no. 1, Paper No. 3, 11 pp.